# SDR CA970507016

- Difficulty date: May 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 152
- Propeller: Mcauly 1A103TCM
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Condition: Cracked
- Location: Prop
- Part time: 4,287 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED TO COMPLY WITH FAA AD 97-06-16. ANODIZING REMOVED. LIQUID PENETRANT INSPECTION (LPI) FOUND CRACK IN HUB AT BOLT HOLE. 0.040 REMOVED FROM THE CRACK AREA. CRACK WAS STILL VISIBLE THROUGH LPI. PROPELLER WAS SCRAPPED.
